# SDR SWAA2022022872681

- Difficulty date: December 2, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIORITY 2: AFT CARGO STA 727D+6; RBL 8.1; FLOOR SUPPORT RAIL HAS CORROSION ON UPPER AND LOWER SURFACE / REMOVED CORROSION ON FLOOR SUPORT RAIL IN AFT CARGO STA 727D+6' RBL 8.1 AND FOUND MATERIAL LOSS OUT OF LIMITS .ORIG T= .063' MAT LOSS= .008' REV.T= .055' REPAIRED DAMAGE IAW SWA EA #1-A53-4982 ATAG WN9436
